MAUDE Adverse Event Report: MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE

MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE
Model Number 24667
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be fully functional.
 
Event or Problem Description
The customer reported the device is providing incorrect readings.No patient impact or consequences were reported.

Brand Name
O3 REGIONAL OXIMETER MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8337363
Report Number2031172-2019-00080
Device Sequence Number19221081
Product Code MUD
UDI-Device Identifier00843997010771
UDI-Public00843997010771
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24667
Device Catalogue Number9637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1